# SDR DHLA201000143

- Difficulty date: October 29, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT.- F/E'S FWD SEAT TRACK HOLES ELONGATED. CORRECTIVE ACTION: REMOVED F/E'S FWD SEAT TRACK IAW SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW SEAT TRACK IAW SRM 51-3-0, SRM 51-3-1. OPS CHECKED GOOD IAW MMS 25-11-02 PG 501.
